# SDR WX0A2019120273438

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 45,029 hours, 29,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PIECE OF EMERGENCY EXIT LIGHT STRIP CAME LOOSE AT 2C / REATTACHED STRIP REF AMM 25-28-00"
